I am currently unemployed with no income or medical care and I am trying to detox from the Vicodin that I have been prescribed for years for migraine. I was able to get off the other two medications I was on with it but now find when tapering the Vicodin there is a point I just can't take it anymore- the chills, leg pains etc. can a person with no money check into a hospital for detox? Or if not what other resources are there? I don't look like an addict which is part of the problem so if I go to the emergency rm I don't know of they will treat me. Just can't seem to break below 4-5 half doses of 500's a day in my own.....
Have you spoken with your prescribing doctor regarding your withdrawal symptoms. Maybe he can help you with oral medications through it. There are state rehabilitation centers, but what you are taking is not much and in most cases with oral medication patients can get through the 4 to 5 days discomfort. Please make an appointment with your doctor and see if he would assist you. All the best.
I started at about 5-10 of the 500's per day and now I am down to 2-4 depending on the day . The thing I don't get is how much everything hurts cutting in half when I am not taking hardly any compared to most I have read about doing 10-30 pills a day. I have always been hypersensitive to meds so it takes less for me I guess.
Your nervous system becomes dependent on opiates and it has to learn to function without them. That's why you are still going thru wd's even though you don't take a much. I also don't take that much but due to repeated daily use your body still becomes addicted. If you o want to wean off this medication you have to stick to whatever your dose is for that day and go down a notch on the days you are supposed to...whether its a good or bad day. Keep in mind you are fixing to be without this medication completely so on the days you feel like you need another one just realize you will have to deal with whatever pain you have without this med full time...your dosage should not vary if you are weaning off. It should just gradually decrease with more time in between each dose so your body will get used to being without this drug.
That makes a lot of sense thank you. I am going to have to turn over the last few pils to a trusted friend because I can already tell there is a point where I will take them at higher doses if I have them. Then the real fun part! I hear days 3&4 ate the worst but I am determined. They no longer cure my migraines & mostly make me feel like crap all the time. Just wish my legs & the rest if my body would get the message.
Yes, three and are the worst but just think after that first week it'll all be over and you won't have to worry about this medication any more! Stay strong and determined and if giving your pills to someone else is what it takes then do that!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST